# SDR DALA2025060604328

- Difficulty date: May 25, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,434 hours, 40,825 cycles
- System (JASC): 5711 · Wing Spar
- Part: Repair
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9546 EXISTING REPAIR FOUND. CONTACT LIASON ENGINEERING FOR REPAIR PROCEDURES PRIOR TO FURTHER FLIGHT.   REPAIRED PER ERA 6190064-14AD (0984966)
